On equivalence and invariants of ordinary linear differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 911-912
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a23,
author = {U. D. Bekbaev},
title = {On equivalence and invariants of ordinary linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {911--912},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a23/}
}
U. D. Bekbaev. On equivalence and invariants of ordinary linear differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 911-912. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a23/